# SDR RAIA990411

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Gauge
- Part number: TNAS1024L1182
- Condition: Failed
- Location: Lt Engine
- Part time: 1,109 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7472 - STL - LEFT FUEL FLOW GAUGE INOPERATIVE.  MAINTENANCE REPLACED LEFT FUEL FLOW TRANSMITTER.  (M)
